On passing to the limit in degenerate bellman equations. ii

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


In part I normalized parabolic Bellman equations of the form were studied; in this part ordinary Bellman equations, i.e. equations solved for the derivative with respect to, are considered. While it was assumed in part I that the have bounded weak derivatives with respect to, it is merely assumed here that they are of bounded variation with respect to. As before, the second derivatives with respect to of the convex (in) functions and are understood in the generalized sense (as measures), while the equations and are considered in a lattice of measures. Bibliography: 4 titles.

Original languageEnglish (US)
Pages (from-to)351-362
Number of pages12
JournalMathematics of the USSR - Sbornik
Issue number3
StatePublished - Apr 30 1979


Dive into the research topics of 'On passing to the limit in degenerate bellman equations. ii'. Together they form a unique fingerprint.

Cite this